About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (3)

Sat, Oct 12 1:13pm · Weaning off Metoprolol in Heart Rhythm Conditions

I understand, for me it isn’t working , i May continue to have symptoms after coming off this med and placed on something else , others should follow their doctors recommendations
Maybe my issue doesn’t require meds but was put on them anyway to see , and i saw , its not the remedy For ME.
Onto something else
For ME

Sat, Oct 12 12:37pm · Weaning off Metoprolol in Heart Rhythm Conditions

A cardiologist in the same group is’nt a good idea they talk …
That sounds like way too much medication
Im on both also losartan way before metoprolol but this metoprolol is something im weening myself off its horrible
Ive been in the medical field 20 years
When your given a medication
If it makes you sick and or sicker it almost like an allergic reaction
There is no acclimating !
Medication is suppose to make you better not worse it should blend with your system to help regulate the issue
You hitting the floor is a problem
You need to fix that asap you could be doing more damage then good
Doctors dont walk on water
Medicine is a ever evolving science and everyone is different
They need to find a medication that fits you better

Sat, Oct 12 12:26pm · Weaning off Metoprolol in Heart Rhythm Conditions

Sounds like we have the same doctor SMH !
I was given this for palpitations about two months a go
25 mg in 1/2 ,once a day
Doesn’t sound like a lot but it’s wreaking havoc
Gained 15 lbs! Im trying to lose 30 ! short of breath , tired all the time
And the palpitations havent gone , lessened in frequency but i feel uncomfortable in my body ! tight and stiff and cranky what is that ?!?
I rather have palpitations!!! So
Im going to cut the half in half for a week then to every other day till im off
This is a crap the drug side effects are worse then the symptoms at least i had one symptom !
Ekgs are normal blood pressure is up …probably because im so frustrated! But im on BP meds . i will keep you posted . Ps . weird dreams ….i had to start to take it in the AM